that sucks what he said. obviously, he was WRONG.
It sounds like you have serious reservations about the scripts, esp the seroquel. i just wanted to second that you probably dont want this drug. I went through a really bad late miscarriage (twins) last year. After i finally had a d+c, i asked the dr to write me a script for some zoloft to help me through the rough patch. She prescribed seroquel instead. like you, i had no bipolar or schizophrenic or psychotic tendencies or symptoms or diagnosis or anything like that, but she thought this was the best drug for me. i took it. yeah, it sure is a sleeping pill (youll be knocked right out and sleep hard and well) but it is so much more than that. you can tell it is for someone with those extreme disturbances, because it just totally dulls your brain. like, i couldnt have any disturbing thoughts because my head was in a thick fuzz and i couldnt really think of anything. i thought it was an extremely STRONG DRUG and definitely way more than i needed. the problem is you cant just stop taking it, you have to wean off of it and it is rough. it did make me gain a fair amount of weight for the relatively short time (not more than 2 months start to finish) i took it. I definitely recommend against taking this unless it is prescribed properly for someone psychotic or extremely unbalanced, etc. (which it defintiely does not sound like you are).
I am glad it looks like you willl have a therapist to help you instead of this psychiatrist who sounds like he could use some himself